Patient: The hospital gave me medicine called cephalexin 500mg and they also gave me zofran and ever since then I still havent been feeling better its made me even more sick I tired eating and that didnt help me at all is there any medicine I can take that wont make me this sick I have a urinary track infection so is there anything else I can take that wont make me sick?
Symptoms: Throwing up feeling nausea headaches and upset stomach
Doctor: Hello,Thanks for choosing “Ask the Doctor” for posting your query.Zofran consists of ondansetron which is consider ed to be very effective drug for nausea and vomiting. Cephalexin is an antibiotic which is prescribed to you for UTI.Few pharmacogenetic studies have shown that Zofran may not provide relief to few people having different genetic make-up and in stead cause stomach upset. Other anti-emetic drugs can be chosen for such people.Another possibility is that you might be suffering from GERD / gastritis for which you may need to take drugs like Ranitidine or Omeprazole.You need to visit your doctor and discuss these issues and be guided properly.Hope I am able to answer your concerns.Wish you good health!